MathSciNet Relay Station
MathSciNet bibliographic data
MR1004216 35Q20 (58F07 76B15)
Arkadiev, V. A.; Pogrebkov, A. K.; Polivanov, M. C. Inverse scattering transform method and soliton solutions for Davey-Stewartson II equation. Phys. D 36 (1989), no. 1-2, 189–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement